PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 2 | 365-384
Tytuł artykułu

Existence of solutions for second order stochastic differential inclusions in Hilbert spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, sufficient conditions are given for the existence of solutions for a class of second order stochastic differential inclusions in Hilbert space with the help of Leray-Schauder Nonlinear Alternative.
Twórcy
  • Department of Mathematics, Gandhigram Rural Institute-Deemed University, Gandhigram - 624 302, Tamil Nadu, India
autor
  • Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece
Bibliografia
  • [1] N.U. Ahmed, Nonlinear stochastic differential inclusions on Banach space, Stochastic Anal. Appl. 12 (1994), 1-10.
  • [2] J.P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, 1984.
  • [3] P. Balasubramaniam, Existence of solutions of functional stochastic differential inclusions, Tamkang J. Math. 33 (2002), 35-43.
  • [4] P. Balasubramaniam, S.K. Ntouyas and D. Vinayagam, Existence of solutions of nonlinear stochastic differential inclusions in a Hilbert space, Comm. Appl. Nonlinear Anal. 12 (2005), 1-15.
  • [5] P. Balasubramaniam and J.Y. Park, Nonlocal Cauchy problem for second order stochastic evolution equations in Hilbert spaces, Dynamic Syst. Appl. (in press).
  • [6] J. Ball, Initial boundary value problems for an extensible beam, J. Math. Anal. Appl. 42 (1973), 61-90.
  • [7] J. Bochenek, An abstract nonlinear second order differential equation, Ann. Polon. Math. 2 (1991), 155-166.
  • [8] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.
  • [9] W.E. Fitzgibbon, Global existence and boundedness of solutions to the extensible beam equation, SIAM J. Math. Anal. 13 (1982), 739-745.
  • [10] K. Deimling, Multivalued Differential Equations, de Gruyter, New York, 1992.
  • [11] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
  • [12] S. Hu and N.S. Papageorgiou, On the existence of periodic solutions for non-convex valued differential inclusions in ℝⁿ, Proc. Amer. Math. Soc. 123 (1995), 3043-3050.
  • [13] S. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Vol. I. Theory, Kluwer Academic Publishers, Dordrecht, Boston, London, 1997.
  • [14] D.N. Keck and M.A. McKibben, Functional integro-differential stochastic evolution equations in Hilbert space, J. Appl. Math. Stochastic Anal. 16 (2003), 127-147.
  • [15] P. Kree, Diffusion equation for multivalued stochastic differential equations, J. Funct. Anal. 49 (1982), 73-90.
  • [16] A. Lasota and Z. Opial, An application of the Kakutani-Ky-Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786.
  • [17] N.I. Mahmudov and M.A. McKibben, Abstract second-order damped McKean-Vlasov stochastic evolution equations, Stochastic Anal. Appl. 24 (2006), 303-328.
  • [18] M.A. McKibben, Second-order neutral stochastic evolution equations with heredity, J. Appl. Math. Stochastic Anal. 2 (2004), 177-192.
  • [19] M. Michta and J. Motyl, Second order stochastic inclusion, Stochastic Anal. Appl. 22 (2004), 701-720.
  • [20] M. Martelli, A Rothe's type theorem for non-compact acyclic-valued map, Boll. Unione Mat. Ital. 4 (11) (1975), 70-76.
  • [21] S.K. Ntouyas, Global existence results for certain second order delay integrodifferential equations with nonlocal conditions, Dynam. Systems Appl. 7 (1998), 415-425.
  • [22] S.K. Ntouyas and P.Ch. Tsamatos, Global existence for second order functional semilinear equations, Period. Math. Hungar. 31 (1995), 223-228.
  • [23] N. Papageorgiou, Boundary value problems for evolution inclusions, Comment. Math. Univ. Carol. 29 (1988), 355-362.
  • [24] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin, 1983.
  • [25] R. Pettersson, Yosida approximations for multivalued stochastic differential equations, Stochastics and Stochastics Reports 52 (1995), 107-120.
  • [26] R. Pettersson, Existence theorem and Wong-Zakai approximations for multivalued stochastic differential equations, Probability and Mathematical Statistics 17 (1997), 29-45.
  • [27] T. Taniguchi, K. Liu and A. Truman, Existence, uniqueness and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces, J. Differential Equations 181 (2002), 72-91.
  • [28] C.C. Travis and G.F. Webb, Cosine families and abstract nonlinear second order differential equations, Acta Mathematica Academiae Scientiarum Hungaricae 32 (1978), 75-96.
  • [29] C.C. Travis and G.F. Webb, An abstract second order semilinear Volterra integrodifferential equation, SIAM J. Math. Anal. 10 (1979), 412-424.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1090
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.